contributor author | Vahab Moradi, Bahram Sadeghpour Gildeh | |
date accessioned | 2020-03-10T16:17:40Z | |
date available | 2020-03-10T16:17:40Z | |
date issued | 2013 | |
identifier other | kAbBcalPU3ulqqt5gUoNhB_TXBuqtA6zOHMKMmEen3sFvhtJYH.pdf | |
identifier uri | https://libsearch.um.ac.ir:443/fum/handle/fum/217922?show=full | |
format | general | |
language | English | |
title | Fuzzy process capability plots for families of one-sided specification limits | |
type | Journal Paper | |
contenttype | Fulltext | |
contenttype | Fulltext | |
identifier padid | 1370919 | |
identifier doi | 10.1007/s00170-012-4003-9 | |
journal title | Osmania Journal of Social Sciences | |
coverage | Academic | |
pages | 357-367 | |
journal volume | 64 | |
journal issue | 1-4 | |
filesize | 389700 | |
citations | 3 | |